# SDR SWAA2014061128959

- Difficulty date: June 11, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 36,254 hours, 21,112 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Part number: 274N10513
- Condition: Damaged
- Location: Brake Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK.  B SYS HYD FAILURE IN CLIMB.  R & R O RING ON ALT BRAKE VLV IAW MM.
